# SDR UIEA2023111400941

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 90,485 hours, 14,798 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40563
- Part serial: P727701
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, J, A

## Discrepancy

ENGINE #2 EGT LIMIT EXCEEDED PASSING 4000 FT ON DEPARTURE. HEARD ONE BANG ON INITIAL FAILURE. ENGINE 2 HAD REDUCED EPR, N1, N2, HIGH EGT.( REMOVED AND REPLACED ENGINE #2 IAW W/C 71-099-02-02 & WO 121373. OPS & LEAK CHECK NORMAL. )
